# SDR UIEA2023092800856

- Difficulty date: September 22, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 83,258 hours, 16,652 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

FLIGHT ATTENDANT IN SECTION B REPORTS 25 LIFE VESTS REQUIRED BY FIM, ONLY 21 ON BOARD( INSTALLED 4 MORE LIFEVESTS IN SEC 8 SPARES CABINET REF AMM 25-05-03 )
